# SDR DXTA2022061063660

- Difficulty date: June 10, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N539QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0082
- Aircraft time: 4,661 hours, 3,140 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: CBS281
- Part serial: 170SM
- Condition: Defective
- Location: Zone 100
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTING: DURING THE EMER LIGHTS TEST (BATT OFF W/EMET LTS SW ARM), THE AFT EMER LIGHTS ARE INOP. THE FWD EMER LTS ARE OPERATIVE. // SIGNOFF// REMOVED #4 AFT EMERGENCY BATTERY PACK PN CBS28-1 SN 170SM DUE TO INOP. INSTALLED REPAIRED CUSTOMER SUPPLIED #4 AFT EMERGENCY
BATTERY PACK PN CBS28-1 SN 7183M. PERFORMED OPS CHECK , CHECKS GOOD. ALL WORK PERFORMED IAW 680A AMM 33-50-06.
